# SDR T17A2018110212019

- Difficulty date: November 2, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N496TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK561
- Aircraft time: 4,802 hours, 3,820 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT FIRST RIB ON THE LT AND RT HORIZONTAL STAB. REPAIRED HORIZONTIAL STABILIZER RIBS.
